MathSciNet Relay Station
MathSciNet bibliographic data
MR624688 (82k:60049) 60F05 (60B12)
LePage, Raoul; Woodroofe, Michael; Zinn, Joel Convergence to a stable distribution via order statistics. Ann. Probab. 9 (1981), no. 4, 624–632.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement